Skip to main content
placeholder image

SIMPLICITY OF THE C*-ALGEBRAS OF SKEW PRODUCT k-GRAPHS

Journal Article


Abstract


Publication Date


  • 2019

Citation


  • MALONEY, B., & PASK, D. (2019). SIMPLICITY OF THE C*-ALGEBRAS OF SKEW PRODUCT k-GRAPHS. Scientiae Mathematicae Japonicae, 78(2), 149-169. doi:10.32219/isms.78.2_149

Web Of Science Accession Number


Start Page


  • 149

End Page


  • 169

Volume


  • 78

Issue


  • 2

Abstract


Publication Date


  • 2019

Citation


  • MALONEY, B., & PASK, D. (2019). SIMPLICITY OF THE C*-ALGEBRAS OF SKEW PRODUCT k-GRAPHS. Scientiae Mathematicae Japonicae, 78(2), 149-169. doi:10.32219/isms.78.2_149

Web Of Science Accession Number


Start Page


  • 149

End Page


  • 169

Volume


  • 78

Issue


  • 2